Alert archive / Arkansas / River Flood Warnings in 2012
River Flood Warning 8, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Feb 4, 2012, 7:28 PM CST for Yell County, Arkansas. It took effect at Feb 5, 2012, 4:47 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 4, 2012, 7:28 PM CST (01:28 UTC)
- In effect from
- Feb 5, 2012, 4:47 PM CST
- Expired
- Feb 5, 2012, 6:54 AM CST
- In force
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
County Yell County, AR
The radar
The Western Arkansas radar (KSRX), 92 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Petit Jean River at Danville (DANA4). The gauge peaked at 19.95 ft at Feb 4, 2012, 7:00 PM CST.
- Action stage
- 20 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07260500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
115
WGUS44 KLZK 050128
FLWLZK
FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
728 PM CST SAT FEB 4 2012
...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ARKANSAS...
PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC149-051628-
/O.NEW.KLZK.FL.W.0008.120205T2247Z-120208T0000Z/
/DANA4.1.ER.120205T2247Z.120206T0600Z.120206T1800Z.NO/
728 PM CST SAT FEB 4 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLOOD WARNING FOR
THE PETIT JEAN RIVER AT DANVILLE.
* FROM SUNDAY AFTERNOON TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 6:45 PM SATURDAY THE STAGE WAS 19.98 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE THIS EVENING BEFORE
FALLING TEMPORARILY. ROUTED UPSTREAM WATER WILL THEN CAUSE THE RIVER TO RISE
ABOVE FLOOD STAGE BY LATE SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 20.4
FEET BY EARLY MONDAY MORNING.
* IMPACTS AT 20.0 FEET...MINOR FLOODING BEGINS...AGRICULTURAL LANDS ALONG THE
RIVER BEGIN TO FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
PETIT JEAN RIVER
DANVILLE 20 20.0 SAT 07 PM 19.6 20.3 19.3 18.7 18.3
$$1 follow-up statement
507
WGUS84 KLZK 051254
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 AM CST SUN FEB 5 2012
...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
PETIT JEAN RIVER AT DANVILLE AFFECTING YELL COUNTY
RIVER FORECASTS ARE BASED ON CURRENT CONDITIONS AND RAINFALL
FORECASTED TO OCCUR OVER THE NEXT 12 HOURS. DURING PERIODS OF
FLOODING...EVENING FORECASTS ARE REISSUED WITH UPDATED RAINFALL
FORECASTS.
OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT...
WWW.SRH.NOAA.GOV/LZK
UNDER THE CURRENT CONDITIONS SECTION...SELECT RIVER AND LAKES AHPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...REMEMBER TO TURN AROUND...DONT DROWN
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
EVERYONE WITH PROPERTY OR OTHER INTEREST ALONG STREAMS AND RIVERS
SHOULD REMAIN ALERT TO CHANGING WEATHER FORECAST. SHOULD CONDITIONS
CHANGE...LOOK FOR RIVER FORECAST OR FLOOD WARNINGS FOR USE IN MAKING
INFORMED DECISIONS TO PROTECT LIFE AND PROPERTY.
&&
ARC149-051324-
/O.CAN.KLZK.FL.W.0008.000000T0000Z-120208T0000Z/
/DANA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
654 AM CST SUN FEB 5 2012
THE FLOOD WARNING IS CANCELLED FOR
THE PETIT JEAN RIVER AT DANVILLE.
* AT 5:45 AM SUNDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 19.9 FEET. THE
RIVER WILL FALL TO 14.6 FEET BY MONDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
PETIT JEAN RIVER
DANVILLE 20 19.4 SUN 06 AM 14.6 19.1 18.7 18.3 18.0
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Feb 4, 5:53 PM CST, 1 hour 35 minutes earlier.
Area forecast discussion, Feb 4, 5:53 PM CST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 553 PM CST SAT FEB 4 2012 .AVIATION... LOW LEVEL MOISTURE WILL REMAIN HARD TO SCOUR OUT OVER THE NORTHERN SITES AS AN UPPER LEVEL DISTURBANCES PASSES TO THE NORTH OF THE STATE. ELSEWHERE LOW LEVEL CLOUDS CONTINUE TO BREAK UP BUT WILL LIKELY REFORM AROUND SUNRISE BEFORE CLEARING OUT ONCE AGAIN. WIDESPREAD VFR TO OCCASIONAL MVFR CONDITIONS ARE EXPECTED EXCEPT AT KHRO AND KBPK WHERE CONDITIONS WILL BE CLOSER TO MVFR THAN VFR. NORTHWEST WINDS OF 10 KNOTS OR LESS WILL GENERALLY PREVAIL. && .PREV DISCUSSION... /ISSUED 325 PM CST SAT FEB 4 2012/ SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT COLD FRONT MOVED THROUGH AND BROUGHT AN END TO RAINFALL LATE THIS MORNING...BUT CLOUDS REMAINED ENTRENCHED ACROSS THE AREA. THE CLOUDS BEGAN BREAKING UP THIS AFTERNOON...BUT WILL REMAIN MOSTLY CLOUDY ACROSS MUCH OF THE AREA THIS EVENING. IN FACT...CLOUDS WILL BEGIN TO INCREASE TONIGHT...AS ANOTHER SHORTWAVE MOVES ACROSS SOUTHERN MISSOURI AND NORTHEAST ARKANSAS. HAVE INCLUDED SMALL RAIN CHANCES ACROSS THE NORTHEAST FOR SUNDAY MORNING...WITH CONDITIONS IMPROVING DURING THE AFTERNOON. HIGH PRESSURE WILL KEEP DRY CONDITIONS ACROSS THE REGION MONDAY...WITH TEMPERATURES ONLY IN THE 50S...EVEN WITH THE SUNNY SKIES. NEXT FEATURE WILL MOVE ACROSS TUESDAY NIGHT...AND BRING LIGHT QPF AMOUNTS. MODELS ARE DIFFERING ON THE STRENGTH OF THE SHORTWAVE...AND AMOUNT OF MOISTURE AVAILABLE. FOR NOW...HAVE KEPT SMALL POPS IN FOR THE NORTHERN TWO THIRDS OF THE STATE...WITH A SLIGHT CHANCE OF A RAIN/SNOW MIX FOR THE FAR NORTH. NOT EXPECTING MUCH WITH THIS FEATURE...BUT WILL HAVE TO MONITOR LATER MODEL RUNS. LONG TERM...WEDNESDAY THROUGH SATURDAY HIGH PRESSURE WILL BUILD INTO THE REGION BEHIND A COLD FRONT TO BEGIN THE PERIOD. ANOTHER FRONT WILL ARRIVE FROM THE NORTHWEST LATE FRIDAY/EARLY SATURDAY. THERE WILL BE LITTLE MOISTURE AVAILABLE...SO NO PRECIPITATION IS IN THE FORECAST. DATA IS SHOWING THE BRUNT OF ARCTIC AIR ASSOCIATED WITH THE FRONTS GOING WELL TO THE NORTHEAST INTO PORTIONS OF NEW ENGLAND AND THE OHIO VALLEY. AROUND HERE... TEMPERATURES WILL BE CLOSE TO SEASONAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 38 49 31 53 / 10 10 0 0 CAMDEN AR 39 56 34 57 / 10 10 0 0 HARRISON AR 34 47 29 53 / 10 20 0 0 HOT SPRINGS AR 38 51 32 56 / 10 10 0 0 LITTLE ROCK AR 38 52 32 55 / 10 10 0 0 MONTICELLO AR 41 56 35 55 / 10 10 0 0 MOUNT IDA AR 36 51 30 56 / 10 10 0 0 MOUNTAIN HOME AR 35 48 30 53 / 10 20 0 0 NEWPORT AR 39 49 32 52 / 10 10 0 0 PINE BLUFF AR 40 54 34 54 / 10 10 0 0 RUSSELLVILLE AR 35 51 29 56 / 10 10 0 0 SEARCY AR 38 50 31 53 / 10 10 0 0 STUTTGART AR 40 52 33 53 / 10 10 0 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...56
Hazardous weather outlook, Feb 4, 3:25 PM CST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 325 PM CST SAT FEB 4 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 325 PM CST SAT FEB 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
Nearby
River Flood Warnings in Arkansas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.